Get the App
Ask a Question
Plan my Surgery
Hi Good afternoon, my name is Vinod, aged 28 yrs, I have a problem that I am suffering from itching on body and have small bubbles on my hands and get itching for 3 months, I used tablets as deflazacort 6 mg and Betasalic cream, when I used deflazacort 6 mg tablets the bubbles on my hand went out, again it comes, please suggest.
Dr. Jayvirsinh ChauhanHomeopath11yrs exp
97% (6296 ratings)
Ask Free Question
Deflazacort is a steroid... It suppress the symptoms for time being.. But as soon as it's action goes it come back.. But major concern is bad effects of steroids... Better take Homoeopathic treatment for permanent solution... You can consult me through lybrate..
0 person found this helpful
Was this answer helpful?
Health Check 360
Take help from the best doctors
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Itching treatment
View fees, clinic timings and reviews
Ask a FREE Question
Get FREE multiple opinions from Doctors
Get treatment costs, find best hospitals/clinics and know other details